E. A. A. Ziada
E. A. A. Ziada
Nile Higher Institute for Engineering & Technology, Mansoura, Egypt.
Verified email at nilehi.edu.eg
Title
Cited by
Cited by
Year
Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations
AMA El-Sayed, IL El-Kalla, EAA Ziada
Applied Numerical Mathematics 60 (8), 788-797, 2010
572010
Picard and Adomian methods for quadratic integral equation
AMA El-Sayed, HHG Hashem, EAA Ziada
Computational & Applied Mathematics 29 (3), 447-463, 2010
502010
Numerical and analytic solution for nonlinear quadratic integral equations
AMA El-Sayed, MM Saleh, EAA Ziada
Math. Sci. Res. J 12 (8), 183-191, 2008
312008
Picard and Adomian decomposition methods for a quadratic integral equation of fractional order
AMA El-Sayed, HHG Hashem, EAA Ziada
Computational and Applied Mathematics 33 (1), 95-109, 2014
172014
Adomian solution of a nonlinear quadratic integral equation
EAA Ziada
Journal of the Egyptian Mathematical Society 21 (1), 52-56, 2013
102013
Picard and Adomian Methods for coupled systems of quadratic integral equations of fractional order
AMA El-Sayed, HHG Hashem, EAA Ziada
Journal of Nonlinear Analysis and Optimization: Theory & Applications 3 (2 …, 2012
82012
Analytical and numerical solution of multi-term nonlinear differential equations of arbitrary orders
AMA El-Sayed, MM Saleh, EAA Ziada
Journal of Applied Mathematics and Computing 33 (1-2), 375-388, 2010
52010
Numerical solution for nonlinear quadratic integral equations
EAA Ziada
Journal of Fractional Calculus and Applications 7 (7), 1-11, 2013
42013
Adomian solution of multidimensional nonlinear differential equations of arbitrary orders
AMA El-Sayed, IL El-Kallab, EAA Ziada
International Journal of Applied Mathematics and Mechanics 6 (4), 38-52, 2010
42010
SOLUTION OF A NONLOCAL CAUCHY PROBLEM OF A DIFFERENTIAL EQUATION BY ADOMIAN DECOMPOSITION METHOD
EAA Ziada
Journal of Fractional Calculus and Applications 3, 0
1
SOLUTION OF COUPLED SYSTEM OF CAUCHY PROBLEM OF NONLOCAL DIFFERENTIAL EQUATIONS
EAA ZIADA
Electronic Journal of Mathematical Analysis and Applications, 220-230, 2020
2020
ON THE ANALYTICAL AND NUMERICAL SOLUTIONS OF A MULTI-TERM NONLINEAR DIFFERENTIAL EQUATION WITH DEVIATED ARGUMENTS
EAA ZIADA
Electronic Journal of Mathematical Analysis and Applications, 227-235, 2020
2020
NUMERICAL SOLUTION OF AN INTEGRAL EQUATION OF CHANDRASEKHAR TYPE IN THE THEORY OF RADIATIVE TRANSFER
HHHG EL-SAYED A. M. A., ZIADA E. A. A
International Journal of Advances in Science Engineering and Technology, 27-31, 2017
2017
PICARD AND ADOMIAN DECOMPOSITION METHODS FOR A COUPLED SYSTEM OF QUADRATIC INTEGRAL EQUATIONS
AM El-Sayed, HHG Hashem, EAA Ziada
Journal of Nonlinear Analysis and Optimization: Theory & Applications 3 (2 …, 2012
2012
The Role of New Technology in Developing some Fields of Mathematics: Integral and Differential Equations
AMA El-Sayed, EAA Ziada
Solution of a nonlocal Cauchy problem of a delay differential equation
EAA Ziada
The system can't perform the operation now. Try again later.
Articles 1–16